# SDR 08FDEA02883

- Difficulty date: July 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT FUSELAGE STA 265 FWD OF ELEC POWER RECEPTACLE ACCESS DOOR TRIMMED OUT DAMAGE SKIN (DIM 4 BY 1 1/4) IAW EA 7-5330-122320.  HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 16 AND 2.  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW SRM 57-10-1 AND EA 7-5330-122320.  TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND EA 7-5330-122320.
